# SDR SWAA070314

- Difficulty date: January 22, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 33,340 hours, 27,610 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND BEADED PRESSURE WEB CRACKED AT BS 663.75, LBL 32.  REPAIRED PRESSURE WEB PER SRM.
